Alert archive / Kansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 70, NWS Dodge City, KS

May 19, 20247 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 19, 2024, 6:44 PM CDT for 7 counties in Kansas. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2024, 6:44 PM CDT (23:44 UTC)
Expired
May 19, 2024, 7:45 PM CDT
In force
61 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Damage threat
Destructive
Hail
1.0 in
Wind
80.0 mph

Counties Barber County, KS, Comanche County, KS, Edwards County, KS, Kiowa County, KS, Pawnee County, KS, Pratt County, KS, Stafford County, KS

The radar

The Dodge City radar (KDDC), 92 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 6:50 PM CDTTSTM WND GST 612 Ssw Iuka, KSAWOS station KPTT Pratt Indust.
May 19, 6:55 PM CDTTSTM WND GST 75Iuka, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 2:32 PM CDTSevere Thunderstorm Watch PDSSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2024-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2024-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
226 J/kg
Mixed-layer CIN
-383 J/kg
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
414 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

368 
WUUS53 KDDC 192344
SVRDDC
KSC007-033-047-097-145-151-185-200045-
/O.NEW.KDDC.SV.W.0070.240519T2344Z-240520T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
644 PM CDT Sun May 19 2024

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Kiowa County in south central Kansas...
  Barber County in south central Kansas...
  Comanche County in south central Kansas...
  Southeastern Pawnee County in south central Kansas...
  Stafford County in south central Kansas...
  Pratt County in south central Kansas...
  Southeastern Edwards County in south central Kansas...

* Until 745 PM CDT.

* At 644 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles west of Great Bend to 8 miles southwest of
  Stafford to near Croft, moving northeast at 55 mph.

  THESE ARE DESTRUCTIVE STORMS FOR STAFFORD AND PRATT COUNTIES.

  HAZARD...80 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* Severe thunderstorms will be near...
  Pratt, Stafford, Iuka, Hudson, and Cullison around 650 PM CDT.
  Zenith and Neola around 655 PM CDT.
  Preston around 700 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3754 9955 3780 9926 3826 9903 3826 9847
      3739 9846 3738 9835 3700 9835 3700 9954
TIME...MOT...LOC 2344Z 243DEG 48KT 3838 9892 3786 9868 3753 9904 

THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH

$$

SPRINGER
3 follow-up statements
638 
WWUS53 KDDC 192359
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
659 PM CDT Sun May 19 2024

KSC007-033-047-097-145-151-185-200045-
/O.CON.KDDC.SV.W.0070.000000T0000Z-240520T0045Z/
Kiowa KS-Barber KS-Comanche KS-Pawnee KS-Stafford KS-Pratt KS-
Edwards KS-
659 PM CDT Sun May 19 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR KIOWA...BARBER...COMANCHE...SOUTHEASTERN PAWNEE...STAFFORD...
PRATT AND SOUTHEASTERN EDWARDS COUNTIES...

At 658 PM CDT, severe thunderstorms were located along a line
extending from near Hoisington to Zenith to near Cullison, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Pratt, Iuka, Preston, Zenith and Neola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3754 9955 3781 9901 3826 9891 3826 9847
      3739 9846 3738 9835 3700 9835 3700 9954
TIME...MOT...LOC 2358Z 243DEG 48KT 3846 9872 3794 9848 3761 9884 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SPRINGER
983 
WWUS53 KDDC 200008
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
708 PM CDT Sun May 19 2024

KSC047-145-200018-
/O.CAN.KDDC.SV.W.0070.000000T0000Z-240520T0045Z/
Pawnee KS-Edwards KS-
708 PM CDT Sun May 19 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAWNEE AND
SOUTHEASTERN EDWARDS COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.

&&

LAT...LON 3753 9936 3782 9889 3826 9881 3826 9847
      3739 9846 3738 9835 3700 9835 3700 9934
TIME...MOT...LOC 0008Z 243DEG 48KT 3852 9858 3800 9834 3767 9870 

$$

KSC007-033-097-151-185-200045-
/O.CON.KDDC.SV.W.0070.000000T0000Z-240520T0045Z/
Kiowa KS-Barber KS-Comanche KS-Stafford KS-Pratt KS-
708 PM CDT Sun May 19 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN KIOWA...BARBER...COMANCHE...STAFFORD AND PRATT
COUNTIES...

At 708 PM CDT, severe thunderstorms were located along a line
extending from near Claflin to near Plevna to near Pratt, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pratt, Medicine Lodge, St. John, Stafford, Kiowa, Coldwater,
Haviland, Hardtner, Iuka, Preston, Sharon, Hudson, Sawyer, Cullison,
Hazelton, Isabel, Coats, Seward, Lake City, and Wilmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3753 9936 3782 9889 3826 9881 3826 9847
      3739 9846 3738 9835 3700 9835 3700 9934
TIME...MOT...LOC 0008Z 243DEG 48KT 3852 9858 3800 9834 3767 9870 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SPRINGER
311 
WWUS53 KDDC 200026
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
726 PM CDT Sun May 19 2024

KSC033-097-200036-
/O.CAN.KDDC.SV.W.0070.000000T0000Z-240520T0045Z/
Kiowa KS-Comanche KS-
726 PM CDT Sun May 19 2024

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KIOWA AND COMANCHE
COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.

&&

LAT...LON 3709 9899 3774 9901 3782 9889 3826 9881
      3826 9847 3739 9846 3738 9835 3700 9835
TIME...MOT...LOC 0026Z 243DEG 48KT 3862 9832 3810 9808 3778 9844 

$$

KSC007-151-185-200045-
/O.CON.KDDC.SV.W.0070.000000T0000Z-240520T0045Z/
Barber KS-Stafford KS-Pratt KS-
726 PM CDT Sun May 19 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR BARBER...STAFFORD AND PRATT COUNTIES...

At 726 PM CDT, severe thunderstorms were located along a line
extending from near Lorraine to near Nickerson to near Turon, moving
northeast at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Pratt, Medicine Lodge, St. John, Stafford, Kiowa, Iuka, Preston,
Sharon, Hudson, Sawyer, Cullison, Hazelton, Isabel, Coats, Seward,
Lake City, Sun City, Byers, Croft, and Zenith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3709 9899 3774 9901 3782 9889 3826 9881
      3826 9847 3739 9846 3738 9835 3700 9835
TIME...MOT...LOC 0026Z 243DEG 48KT 3862 9832 3810 9808 3778 9844 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:30 PM CDT, 14 minutes earlier. Its key messages:

  • Intense squall line with wind gusts of 60-100 mph potential is on track for this afternoon and evening.
  • Residual moisture along with another shortwave could lead to a few stronger storms along the I-70 corridor Monday evening.
  • Cooler temperatures mid week.
Area forecast discussion, May 19, 6:30 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
630 PM CDT Sun May 19 2024

.KEY MESSAGES...

- Intense squall line with wind gusts of 60-100 mph potential is
  on track for this afternoon and evening.

- Residual moisture along with another shortwave could lead to
  a few stronger storms along the I-70 corridor Monday evening.

- Cooler temperatures mid week.

&&

.UPDATE...
Issued at 623 PM CDT Sun May 19 2024

MESOSCALE DISCUSSION...

A well developed line of storm with 60-90 mph winds was in
progress from Pawnee county south into Kiowa county and then
southwest into Clark county. 0-3 km shear was increase to 30-35
kts as these storms move east. The central and northern part of
the line will be more susceptible to QCLS tornadoes in segments
that become near normal to the shear vector and where outflow
and shear are balanced. However, chances for QLCS tornadoes are
low at this point. Farther southwest the line normal shear will
be too weak and the outflow will be too far ahead of the storms
for QLCS spinups.

&&

.SHORT TERM /THROUGH MONDAY/...
Issued at 1214 PM CDT Sun May 19 2024

17Z obs and upper air analysis shows widespread low 60 dewpoints
along and ahead of the dryline which is located in the far
western Oklahoma panhandle. A cu field is starting to show up on
satellite near Clayton, NM which will be monitored over the next
couple of hours for storm initiation. CAMs have been consistent
with storms forming and intensifying just west of the CO-KS
border around 2 pm and quickly expanding and growing linear as
they move eastward. HRRR wind gusts have been showing 60-80 kt
wind potential at 10m starting near the K-25 corridor and
growing eastward through the late afternoon and evening for the
rest of southwest Kansas. Storm warnings will most likely
reflect this with WEA activation for 80+ mph destructive wind
threat. Another threat that will be monitored as the squall line
matures east of highway 83 is QLCS tornadoes. 0-3 km bulk shear
values are already SW at 35 kts east of highway 281 and are
expected to increase with the intensification of the low level
jet after 00Z. QLCS tornadoes will be very hard to have lead
time on warnings as they are usually quick spin ups and along
with the already destructive straight line wind threat
regardless if the winds are rotating or straight they will be
over 80 mph. The squall line should be out of DDC CWA by 03Z.

Lower confidence of a rogue supercell this evening is still in
play mainly in NW Oklahoma around Woodward however this could be
as far north as Coldwater-Medicine Lodge. If this happens with
the low level jet, the moisture, and instability...this
particular feature could have giant hail and supercell tornado
potential.

Monday most of the day will be the atmosphere recharging as we
should have a weak frontal boundary and southeast winds bringing
in the return of some moisture. By the late afternoon and
evening a shortwave trough is forecast to develop in northwest
to north central Kansas and we could see another round of some
strong to severe storms capable of hail and gusty winds.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Issued at 137 PM CDT Sun May 19 2024

Short long term discussion due to upcoming severe weather event
today. Main feature in the medium term model ensembles is a
large longwave trough over the western CONUS which will bring a
stronger cold front across Kansas Tuesday afternoon into
Wednesday. Most of the moisture and instability ahead of the
front will be in central Kansas and thus the severe weather
potential in southwest Kansas looks low. The longwave trough
hangs on in the central and northern plains through the late
workweek and with the upper level lows more in the northern
plains the storm threat will be mostly due to frontal passages
in northwest and north central Kansas Friday into Saturday.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 531 PM CDT Sun May 19 2024

Scattered thunderstorms will be possible across the HYS and DDC
terminal over the next hour. Otherwise expect decreasing
cloudiness overnight. Winds will generally be from the
southeast at less than 10 knots after 01Z.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...Finch
SHORT TERM...Tatro
LONG TERM...Tatro
AVIATION...Hovorka_42
Hazardous weather outlook, May 19, 2:16 AM CDT, 16 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
216 AM CDT Sun May 19 2024

KSZ030-031-043>046-061>066-074>081-084>090-200730-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
216 AM CDT Sun May 19 2024 /116 AM MDT Sun May 19 2024/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Sunday.

Numerous thunderstorms are expected Sunday afternoon and
evening. Some storms are expected to be severe with large hail
and damaging winds.

The highest risk of straight line wind damage will be east of
Dodge City Sunday evening, where gusts of 60-90 mph are expected.

.DAYS TWO THROUGH SEVEN...Monday through Friday.

Additional, more isolated severe thunderstorms are possible
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be required after 4 pm Sunday.

Turner

In the hours before

Local storm report, May 19, 5:57 PM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
557 PM CDT Sun May 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     Hail             Bucklin                 37.55N 99.63W
05/19/2024  M1.00 Inch       Ford               KS   Emergency Mngr

&&
Local storm report, May 19, 6:07 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
607 PM CDT Sun May 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     Tstm Wnd Gst     3 WSW Kingsdown         37.51N 99.81W
05/19/2024  M60 MPH          Ford               KS   Mesonet

            Mesonet station UP835 3.0 W Kingsdown (UPR).

&&
Local storm report, May 19, 6:08 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
608 PM CDT Sun May 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     Hail             Bucklin                 37.55N 99.63W
05/19/2024  E1.25 Inch       Ford               KS   Emergency Mngr

&&
Local storm report, May 19, 6:17 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
617 PM CDT Sun May 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     Tstm Wnd Gst     3 W Macksville          37.96N 99.02W
05/19/2024  E65 MPH          Edwards            KS   Storm Chaser

&&
Local storm report, May 19, 6:24 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
624 PM CDT Sun May 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     Tstm Wnd Gst     McCracken               38.62N 99.61W
05/19/2024  E60 MPH          Ness               KS   NWS Employee

&&
Local storm report, May 19, 6:35 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
635 PM CDT Sun May 19 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Tstm Wnd Gst     1 SSW Belpre            37.93N 99.11W
05/19/2024  M59 MPH          Edwards            KS   Mesonet

            Mesonet station GW0421 Belpre.

&&

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 10:59 PM CDTSpecial Weather StatementDDCHamilton31 min
May 18, 11:27 PM CDTSpecial Weather StatementDDCHamilton33 min
May 19, 1:23 AM CDTSpecial Weather StatementDDCLane, Scott67 min
May 19, 1:46 AM CDTSevere Thunderstorm WarningDDCLane, Scott59 min
May 19, 1:59 AM CDTSpecial Weather StatementDDCTrego61 min
May 19, 6:26 AM CDTSpecial Weather StatementDDCHodgeman64 min
May 19, 1:29 PM CDTSpecial Weather StatementDDCTrego31 min
May 19, 1:48 PM CDTSevere Thunderstorm WarningDDCEllis, Trego42 min
May 19, 2:19 PM CDTTornado WarningDDCEllis26 min
May 19, 2:26 PM CDTSevere Thunderstorm Warning Destructive damage threatDDCEllis, Trego19 min
May 19, 2:38 PM CDTTornado WarningDDCEllis52 min
May 19, 2:52 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGrant, Hamilton, Kearny, Morton, Stanton, Stevens53 min
May 19, 3:07 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEllis28 min
May 19, 3:40 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Kearny, Scott50 min
May 19, 3:43 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGrant, Haskell, Morton, Seward, Stanton, Stevens62 min
May 19, 3:44 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Grant, Hamilton, Haskell, Kearny, Stanton61 min
May 19, 4:23 PM CDTSevere Thunderstorm Warning Destructive damage threatDDCFinney, Kearny, Scott37 min
May 19, 4:44 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGrant, Gray, Haskell, Meade, Seward, Stevens61 min
May 19, 4:46 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Gray, Kearny, Lane, Scott59 min
May 19, 5:10 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Comanche, Edwards, Ford, Kiowa, Meade50 min
May 19, 5:17 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEdwards, Finney, Ford, Gray, Hodgeman, Lane and 1 more43 min
May 19, 5:30 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Meade30 min
May 19, 5:49 PM CDTSevere Thunderstorm Warning Destructive damage threatDDCEdwards, Ford, Hodgeman, Kiowa, Pawnee, Pratt and 1 more56 min
May 19, 5:52 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEdwards, Ellis, Hodgeman, Lane, Ness, Pawnee and 3 more53 min
May 19, 5:54 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Comanche, Ford, Kiowa, Meade27 min
May 19, 6:20 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCBarber, Clark, Comanche, Ford, Kiowa, Meade25 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.